# SDR SIMA20151207004

- Difficulty date: December 7, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 28,774 hours, 24,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LIKE INDICATION NOTED ON THE RT SIDE EXTERIOR SKIN AT FRAME 75, ABOVE STRINGER 2R APPROX .75 " IN LENGTH.  REPAIRED CRACK AT FRAME 75, ABOVE STRINGER 2R IAW ERS-EM-53MR-1826.
